Jesús Ildefonso Díaz
Jesús Ildefonso Díaz
Professor Applied Mathematics
Verified email at - Homepage
Cited by
Cited by
Nonlinear partial differential equations and free boundaries
JI Díaz
Pitman, 1985
Energy Methods for Free Boundary Problems: Applications to Nonlinear PDEs and Fluid Mechanics. Progress in Nonlinear Differential Equations and Their Applications, Vol 48
SN Antontsev, JI Díaz, S Shmarev
Appl. Mech. Rev. 55 (4), B74-B75, 2002
Existence et unicité de solutions positives pour certaines équations elliptiques quasilinéaires
JI Díaz, JE Saá
CR Acad. Sci. Paris Sér. I Math 305 (12), 521-524, 1987
On a nonlinear parabolic problem arising in some models related to turbulent flows
JI Diaz, F De Thelin
SIAM Journal on Mathematical Analysis 25 (4), 1085-1111, 1994
Existence and regularity of renormalized solutions for some elliptic problems involving derivatives of nonlinear terms
L Boccardo, D Giachetti, JI Diaz, F Murat
J. Differential Equations 106 (2), 215-237, 1993
An elliptic equation with singular nonlinearity
JI Diaz, JM Morel, L Oswald
Communications in Partial Differential Equations 12 (12), 1333-1344, 1987
Some qualitative properties for the total variation flow
F Andreu, V Caselles, JI Díaz, JM Mazón
Journal of functional analysis 188 (2), 516-547, 2002
On a nonlinear degenerate parabolic equation in infiltration or evaporation through a porous medium
JIDR Kersner
J. Differential Equations 69, 368-403, 1987
Local vanishing properties of solutions of elliptic and parabolic quasilinear equations
JI Díaz, L Véron
Transactions of the American Mathematical Society 290 (2), 787-814, 1985
S-shaped bifurcation branch in a quasilinear multivalued model arising in climatology
D Arcoya, JI Diaz, L Tello
Journal of Differential Equations 150 (1), 215-225, 1998
Symmetrization techniques on unbounded domains: application to a chemotaxis system on RN
JI Diaz, T Nagai, JM Rakotoson
journal of differential equations 145 (1), 156-183, 1998
Estimates on the support of the solutions of some nonlinear elliptic and parabolic problems
JI Díaz, MA Herrero
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 89 (3-4 …, 1981
Existence of a solution for a weaker form of a nonlinear elliptic equation
L Boccardo, JI Diaz, D Giachetti, F Murat
Recent advances in nonlinear elliptic and parabolic problems (Nancy, 1988 …, 1989
Homogenization in chemical reactive flows.
C Conca, JI Diaz, A Linan, C Timofte
Electronic Journal of Differential Equations (EJDE)[electronic only] 2004 …, 2004
On a doubly nonlinear parabolic obstacle problem modelling ice sheet dynamics
N Calvo, JI Díaz, J Durany, E Schiavi, C Vázquez
SIAM Journal on Applied Mathematics 63 (2), 683-707, 2003
Effective chemical processes in porous media
C Conca, JI Díaz, C Timofte
Mathematical Models and Methods in Applied Sciences 13 (10), 1437-1462, 2003
Symmetrization in a parabolic-elliptic system related to chemotaxis
JI Diaz, T Nagai
Advances in Mathematical Sciences and Applications 5, 659-680, 1995
On the existence of a free boundary for a class of reaction-diffusion systems
JI Diaz, J Hernández
SIAM journal on mathematical analysis 15 (4), 670-685, 1984
Existence and uniqueness of solutions of the Boussinesq system with nonlinear thermal diffusion
JI Diaz, G Galiano
On the approximate controllability of Stackelberg-Nash strategies
JI Díaz, JL Lions
Ocean Circulation and Pollution Control—A Mathematical and Numerical …, 2004
The system can't perform the operation now. Try again later.
Articles 1–20